# SDR DALA2024100209619

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON LH WING INBOARD FIXED FLAP VANE INTRADOS BETWEEN XV1=119 AND XV1=119+11, XV1=211-24, XV1=211-26. SUMMARY OF NRC 00172: DENTS (16 EA) ON LH WING INBOARD FIXED FLAP VANE INTRADOS BETWEEN XV1=119 AND XV1=119+11, XV1=211-24, AND XV1=211-26 WERE EVALUATED AND FOUND WITHIN LIMITS PER B717-200 SRM 57-53-01-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 PAR 3.A AND DENT #3 WAS REPAIRED B717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1 AND B717-200 SRM 51-70-02-0G PROCEDURE GENERAL. PERFORM A DVI AND TAP TEST FOR POSSIBLE DISBOND AT EVERY C-CHECK OR 3,000 CYCLES PER B717-200 SRM 57-53-01-1A, STEP 2.B FOR DENTS FOUND TO BE WITHIN ACCEPTABLE LIMITS. (LP #0582982)
